# SDR TWAA0105004

- Difficulty date: March 12, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FAIRING SUPPORT STRUCTURE BRACKET WAS CRACKED AT CENTER OF KEEL BEAM, STA 875.  REPLACED CRACKED TEE FITTING WITH NEW PER SPM 6-70-01, PAGE 3.
